# SDR SIMA20130716005

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 23,487 hours, 19,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 27 HAS AN ELONGATED HOLE AT S15R FLOOR SUPPORT.  REPAIRED FRAME 27 AT S15R IAW SRM 53-00-04.
